Keyword : optimal correlation


On the Linear Span of a Binary Sequence Family with Optimal Correlation Properties
Xiangyong ZENG John Q. LIU Lei HU Desmond P. TAYLOR 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/02/01
Vol. E91-A  No. 2 ; pp. 664-672
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
Sequencesoptimal correlationlinear spanideal autocorrelation
 Summary | Full Text:PDF(247KB)

New Constructions of p-ary Bent Sequences
Young-Sik KIM Ji-Woong JANG Jong-Seon NO Tor HELLESETH 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/02/01
Vol. E87-A  No. 2 ; pp. 489-494
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
bent sequencesgeneralized bent functionsoptimal correlationp-ary bent sequences
 Summary | Full Text:PDF(177.7KB)